MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH PATIENT INFORMATION CENTER IX; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH PATIENT INFORMATION CENTER IX; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Model Number PATIENT INFORMATION CENTER IX
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint on the patient information center ix indicating that the customer requested assistance obtaining the audit logs after the patient passed away.The patient was admitted at 1648 via medical record number.The audit logs revealed red technical inop alarms for ecg leads off occurred at 2222, and were acknowledged at 2225.The alarm reminder occurred approximately every 3 minutes until 2352.The patient coded at approximately 2330.
 
Additional Manufacturer Narrative
Analysis was performed by philips remote clinical support (rcs), who spoke to the customer.The audit logs revealed red technical inop alarms for ecg leads off occurred at 2222 and were acknowledged at 2225.The alarm reminders occurred approximately every 3 minutes until 2352.The patient coded at approximately 2330 and passed away.The manager requested assistance reviewing events leading up to the patient code.It was further indicated there were multiple admissions doing on at the time of the event.The audit log review revealed the user had not signed into the phone, so al alarms for telemetry were being sent to the phone and dropped due to this.The primary nurse eventually responded to the red technical inop alarms, but her phone was not receiving notifications due to the aforementioned sign in issue.In addition, it was noted there was no staff at the central station at this time.Based on the results of the analysis, the device was confirmed to be operating per specifications and no failure was identified.Philips senior clinical solution consultant went onsite and worked with the nurse manager.Showed the nurse manager how to use the audit logs at the pic.We were able to see that a red ¿leads off¿ alarm was announced at the pic, as well as several re-alarms (reminders).I also discussed with her ways to improve ecg signal on a patient (applying electrodes in the correct position, implementing good skin prep, changing electrodes at least every 24 hours, etc.).A review of the service history for this device shows there have been no additional issues reported related to this device.

Brand Name
PATIENT INFORMATION CENTER IX
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key24954971
Report Number9610816-2026-100757
Device Sequence Number17453338
Product Code MHX
UDI-Device Identifier00884838122772
UDI-Public(01)00884838122772(10)4.3.1.0
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K211900
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPATIENT INFORMATION CENTER IX
Device Catalogue Number866389
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Initial Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/09/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age63 YR
Patient SexMale
Patient Weight148 KG